# SDR QXEA200601358

- Difficulty date: May 20, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Frame
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. NR 1 NACELLE, NR 3 FLAP TRACK MOUNT FRAME DAMAGED WITH CRACKED AREA AT AFT END. MAINTENANCE REPAIRED IAW HORIZON EA 6-54-411, NDTM PART 1, 51-00-06 AND HORIZON EA 6-54-413.
